# SDR SWAA012953

- Difficulty date: October 29, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N382SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26588
- Aircraft time: 25,761 hours, 23,344 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6516300
- Condition: Cracked
- Location: Acft Nose
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/4D CHECK, FOUND BS 178 BULKHEAD WEB CRACKED, LBL 5, WL 201.           REPAIRED WEB PER SRM.
